Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How to treat penis and testicle pain ?

I woke up one morning and the head (or whatever you call that) of my penis was extremely painful. When I went to pee, I found out that there was some transparent liquid but I just urinated away. Some time later, I found out that there was some slightly whitish liquid on my penis. My side of the testicles is also sometimes painful. I consulted a family doctor and he said that is was nothing serious and prescribed me an antibiotic used for treating gram-positive organisms. Should I consult another doctor immediately?
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
You have pain in testis ,it may be due to infection or may be injured during sleeping time.(some time due to wrong sleeping position).You can complete the antibiotic which is prescribed.Along with it you have to take some anti inflammatory to subside your pain.
if you are not feeling proper after 5 to 7 days than consult a good surgeon.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor